MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2117
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(h4) the subject device was manufactured on july, 2022 based on the provided 3 digit lot information.Therefore 01jul2022 was selected.If full information becomes available, the manufacturer date will be updated.The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found the lock levers on the reprocessor side connector were broken off.The endoscope side connector had several minor scratches on the metal housing of the connector.Functional tests could not be performed as the lock levers on the reprocessor side connector were broken off.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported to olympus, the connecting tube side connectors crack and fall off.The issue was found during reprocessing.There were no reports of patient harm.This medical device report (mdr) is related to the following patient identifiers: (b)(6), (maj-2117, this report) (b)(6), (maj-2111) (b)(6), (maj-2110) (b)(6), (maj-2330) (b)(6), (maj-2110).
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to h6 and h10.The device history record was unable to be reviewed for this device since the lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it¿s likely that external stress was applied to lock lever of connecting tube, which broke the lever and the tube was unable to be connected.Additionally, it's probable the external stress was due to a force that was applied in incorrect direction.The final root cause of this event was unable to be identified.The event can be detected by following the instructions for use which state: ¿9 preparation and inspection.3 move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.¿ olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17035121
Report Number9610595-2023-08234
Device Sequence Number17869720
Product Code FEB
UDI-Device Identifier04953170404122
UDI-Public04953170404122
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2117
Device Lot Number27A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown